# SDR COMA9630062

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT HYDRAULIC PUMP CYCLES ON, THE RT BRAKES GRAB.  COULD NOT DUPLICATE DISCREPANCY.  BLED BRAKE HYDRAULIC SYSTEM AND ACFT RETURNED TO SERVICE.
